Ask an expert
Question

31 Jan 2003

cepramil combined with dormicum

One of my children suffers from panic attacks, chemical imbalance etc. I was wondering wether

the combination of above-mentioned tablets could worsen the situation. She is about to take a big

step in her life and feel she cant go forth with it - dont have peace, feel insecure. She is not

interested in seeing drs etc because she feels its just talking and getting nowhere. Is this very abnormal or is there hope
Answer 578 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Dirk, the combination of Cipramil® in the morning and Dormicum® at night to sleep, should have no detrimental effects on the anxiety. If the anxiety is a big problem she should think about increasing the dosage of the Cipramil® or change to a different drug like Aropax®. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote